Moody Posted October 15, 2009 Share Posted October 15, 2009 I stopped taking Abilify about a month ago, because I kept having anxiety/jitters even when my pdoc changed the dose. It turned out that the Abilify was really helping to control my moods, because once I went off it, I had depression and bad anxiety. My doctor said I could try a low dose of Risperdal to see if I liked it, so I started it about 5 days ago. It got rid of most of my anxiety almost immediately, but I am still feeling kind of flat and low. I also feel sleepy and spacey, but that might go away after I have been on it longer. Does Risperdal help with depression like Abilify does? I felt great after taking Abilify for only 3 days. Actually, I may have felt a little TOO great for the first month I was on it, I think it may have given me hypomania for the first time in my life. Normally I only have depression and mixed states. Abilify had me doing strange things like belting out show tunes at 8AM while getting ready for work. Very bizarre behavior for me. Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.